×

Generalized solutions of a system of differential equations of the first order and elliptic type with discontinuous coefficients. Translated from the 1957 Russian original. With a foreword by Eero Saksman. (English) Zbl 1173.35403

Report. University of Jyväskylä. Department of Mathematics and Statistics 118. Jyväskylä: University of Jyväskylä, Department of Mathematics and Statistics (ISBN 978-951-39-3486-6/pbk). 64 p. (2009).
This is a reprint and the first translation to English of the classical paper [Mat. Sb. N. Ser. 43(85), 451–503 (1958; Zbl 0084.30401).

MSC:

35D10 Regularity of generalized solutions of PDE (MSC2000)
35D05 Existence of generalized solutions of PDE (MSC2000)
35R05 PDEs with low regular coefficients and/or low regular data
01A60 History of mathematics in the 20th century
30C35 General theory of conformal mappings
30C62 Quasiconformal mappings in the complex plane
35F05 Linear first-order PDEs

Citations:

Zbl 0084.30401
PDF BibTeX XML Cite